Urology Expert Forum
Pain after Viagra
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Pain after Viagra

I am a 24 year old male. I took a Viagra pill before intercourse that my friend have given me.  it was a generic one.  It was 100 mgs.  I split it up and took it on Friday and Saturday, about 24 hours apart.  Over the last few days (Tuesday and Wednesday), I have noticed a discomfort in my penis and testicles.  And the veins in my penis seem to be a bit more pronounced, to the point where i can push them and move them.  its not an ungodly pain or anything.  and the pain doesn't get any worse when i have an erection or ejaculate.  Should I go see a doctor?
Related Discussions
438205_tn?1240962949
I am not sure why you are having this discomfort. This is not usually something that follows the use of Viagra. Maybe you were more active during sexual intercourse than usual or had more episodes in this two day period and caused some mild local trauma. What you describe about your penile anatomy does not sound abnormal.
I think that you should leave you penis at rest for another week (no sexual intercourse, no masturbating) and see how the pain progresses. If it resolves, I think that you'll be fine. If it persists, then see a urologist.
S.A.Liroff, M.D.

This information is provided for general medical educational purposes only. It
does not  necessarily reflect the opinions of Henry Ford  Hospital  or the
Vattikuti Urologic Institute.  Please consult your physician for diagnostic
and treatment options pertaining to your specific medical  condition
2 Comments
Blank
Avatar_n_tn
A related discussion, Misted eriktion after takin viagra. was started.
Blank
Avatar_n_tn
A related discussion, Pain after Viagra was started.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank